# SDR SWAA2021120643681

- Difficulty date: November 13, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,584 hours, 27,417 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL39 WL161. MARKED ; / [01] IDENTIFIED MATERIAL OF VAPOR BARRIER WEB IAW SRM 57-10-10-0I-2 FIGURE 1 AND 2; ITEM# 4; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D(1)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2 PARA 1.C  VISUALLY EXAMINED 4 AREAS OF DAMAGE; TAP TESTED - DISBOND NOTED; AREA #1; REMOVED .5' X .5' OF DAMAGE AT IB EDGE AND 10' FROM TOP EDGE; AREA #2; REMOVED 1' X 5.5' OF DAMAGE AT 22' FROM IB EDGE AND TOP EDGE TO 4' DOWN; AREA #3; REMOVED 1' X 21' OF DAMAGE 34' FROM IB EDGE AND TOP EDGE TO LWR EDGE; AREA #4; REMOVED 1' X 1.5' OF DAMAGE 49' FROM IB EDGE AND 1.5' FROM LWR EDGE
